Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I have a pimple on my face for about 6 years. I am taking Taboscien to control it. Is it wrong?

About 6 years a go a got a pimple on left side of my face below the ear. at that time i went to a local doctor . The doctor gave me a tablet Taboscien . with this tablet a got small on size. but the doctor suggested that we should drain it out by cutting a skin . i agreed with the doctor and had a little surgery and it was gone. But after few month it again re appered on the same exact spot. i decied my selft to take that table(taboscien). The tablet worked and it was gone. over the next few year i repeated the procedure when ever it appered. But last year i moved to pakistan for study reason. here i cant get the tablet. So, with out it grow again and again. and i have no option but to drain it. i am tired of it. I need proper medication for it. i want it perminantly removed it. Pleas doctors help!!!!
Asked On : Wed, 24 Nov 2010
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response
Thanks for the query

Tabocin is nothing but ibuprofen., I am sure u will get it in pakisthan. Ask for for ibuprofen instead of Tabocin. I dont know how exactly it is curing this pimple but if it is working then its fine. It also is called Advil.

have a healthy living
Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor